# SDR 2004FA0000586

- Difficulty date: June 21, 2004
- Submitted: June 21, 2004
- Operation: General aviation
- Make and model: Amd FALCON2000
- Aircraft serial: 034
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: AE40142Z006
- Condition: Delaminated
- Location: Pax Door
- Part time: 2,810 hours, 2,626 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR ACTUATOR DELAMINATED.
